Electron. J. Diff. Eqns., Vol. 2006(2006), No. 60, pp. 1-11.

Resonances generated by analytic singularities on the density of states measure for perturbed periodic Schrodinger operators

Hamadi Baklouti, Maher Mnif

We consider a perturbation of a periodic Shrodinger operator $P_0$ by a potential $W(hx)$, $(h\searrow 0)$. We study singularities of the density of states measure and we obtain lower bound for the counting function of resonances.

Submitted March 16, 2006. Published May 4, 2006.
Math Subject Classifications: 35B34, 35B20, 35P15, 35J10.
Key Words: Resonances; perturbations; periodic Schrodinger operators.

Show me the PDF file (238K), TEX file, and other files for this article.

Hamadi Baklouti
Département de Maths Faculté des Sciences de Sfax 3038 Sfax Tunisie
email: h_baklouti@yahoo.com
Maher Mnif
Département de Maths I.P.E.I. Sfax B.P. 805 Sfax 3000 Tunisie
email: maher.mnif@ipeis.rnu.tn

Return to the EJDE web page